# SDR CALA0001413

- Difficulty date: September 18, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,773 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT VENTRAL DOOR THRESHOLD AREA UNDER FLOOR L-CHANNEL CORRODED AT FS 1338.  SUPPORT ANGLES WERE REMOVED AND REPLACED IAW SRM 51-10-4 AND EA 9-5320-2-A0765.
